Unisom Maximum Strength SleepGels Nighttime Sleep Aid Softgels - 32 Count
Nighttime sleep aid - maximum strength - softgels. Fall asleep fast! Safe. Proven effective. Diphenhydramine Hydrochloride. Liquid filled soft gels. Dosage: 1 softgel. Liquid filled softgels help you fall asleep fast for safe, refreshing sleep. This product contains diphenhydramine hci. Unisom tablets contain doxylamine succinate.
- Nighttime sleep aid softgels
- 32 Count
- Ingredients: Active Ingredient: Diphenhydramine Hydrochloride (50 mg). Inactive Ingredients: FD and C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Purified Water, Sorbitol, Titanium Dioxide.
- Suggested use: Helps to reduce difficulty falling asleep. Adults and children 12 years of age and over: Oral dosage is one softgel (50 mg.) at bedtime if needed, or as directed by a doctor.
- Manufacturer: Pfizer Consumer Healthcare
Do not take this product unless directed by a doctor if you have a breathing problem such as emphysema or chronic bronchitis or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not take this product if pregnant or nursing a baby. Do not give to children under 12 years of age. If sleepiness persists continuously for more than two weeks consult a doctor. Insomnia may be a symptom of serious underlying medical illness. Avoid alcoholic beverages while taking this product. Keep this and all drugs out of reach of children. In case of accidental overdose seek professional assistance or contact a poison control center immediately. Do not use if imprinted seal under cap is missing or broken. Child resistant packaging.
Weight: 0.12 lbs.
Height: 3.000 in.
Depth: 1.630 in.
Width: 3.380 in.